# SDR ASAA2014043007656

- Difficulty date: April 30, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 16,092 hours, 4,880 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400018160
- Condition: Cracked
- Location: Nr 2 Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FAN BLADE LUBE ON NR 2 ENGINE,  FOUND NR 18 PLATFORM CRACKED ON LATERAL SURFACE.  ACFT GROUNDED.  REPLACED NR 18, PLATFORM AND NR 6, OPPOSITE, POSITION PLATFORM IAW T/C 78472002.  ACCOMPLISHED ENGINE NR 2 VIBRATION SURVEY IAW MM 71-00-00.
